# SDR AALA202106269006

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 48,322 hours, 33,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLASH LIGHT INOPERATIVE AT FLIGHT ATTENDANT JUMPSEAT 5 AT DOOR 2R. INSTALLED NEW BATTERY IN FLASHLIGHT AT FLIGHT ATTENDANT JUMPSEAT 5 2R IAW AMM 25-65-00.
